# SDR SWIA2019062746008

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 32,147 hours, 32,051 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD 3 LOW PRESS. RAN QRH WITH MANUAL GEAR EXTENSION.   REPLACED #3 HYDRAULIC PRESSURE MANIFOLD FILTER ASSY PLUG O-RING. SERVICED AND BLED THE #3 HYDRAULIC SYSTEM IAW AMM. ALL OPS CHECKS ARE GOOD AND NO LEAKS ARE NOTED.
